|
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2009, Number 1, Pages 67–78
(Mi basm218)
|
|
|
|
Research articles
On topological groupoids and multiple identities
Liubomir Chiriaca, Liubomir Chiriac Jr.b, Natalia Bobeicaa a Department of Mathematics, Tiraspol State University, Chisinau, Moldova
b Department of Mathematics, Princeton University, USA
Abstract:
This paper studies some properties of (n,m)-homogeneous isotopies of medial topological groupoids. It also examines the relationship between paramediality and associativity. We extended some affirmations of the theory of topological groups on the class of topological (n,m)-homogeneous primitive goupoids with divisions.
Keywords and phrases:
medial and paramedial topological groupoid, (n,m)-identity, topological primitive groupoid with divisions, isotope.
Received: 12.05.2008 Revised: 05.05.2009
Citation:
Liubomir Chiriac, Liubomir Chiriac Jr., Natalia Bobeica, “On topological groupoids and multiple identities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, no. 1, 67–78
Linking options:
https://www.mathnet.ru/eng/basm218 https://www.mathnet.ru/eng/basm/y2009/i1/p67
|
Statistics & downloads: |
Abstract page: | 466 | Full-text PDF : | 95 | References: | 43 | First page: | 1 |
|